Advanced Search
MyIDEAS: Login

Ordinal Preference and Rational Choice

Contents:

Author Info

  • Herzberger, Hans G
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://links.jstor.org/sici?sici=0012-9682%28197303%2941%3A2%3C187%3AOPARC%3E2.0.CO%3B2-1&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Econometric Society in its journal Econometrica.

    Volume (Year): 41 (1973)
    Issue (Month): 2 (March)
    Pages: 187-237

    as in new window
    Handle: RePEc:ecm:emetrp:v:41:y:1973:i:2:p:187-237

    Contact details of provider:
    Phone: 1 212 998 3820
    Fax: 1 212 995 4487
    Email:
    Web page: http://www.econometricsociety.org/
    More information through EDIRC

    Order Information:
    Email:
    Web: http://www.blackwellpublishing.com/memb.asp?ref=0012-9682

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Bossert, Walter & Sprumont, Yves & Suzumura, Kotaro, 2001. "Rationalizability of Choice Functions on General Domains Without Full Transitivity," Discussion Paper 28, Center for Intergenerational Studies, Institute of Economic Research, Hitotsubashi University.
    2. Tyson, Chris, 2001. "The Foundations of Imperfect Decision Making," Research Papers 1714, Stanford University, Graduate School of Business.
    3. Shasikanta Nandeibam, 2009. "On probabilistic rationalizability," Social Choice and Welfare, Springer, vol. 32(3), pages 425-437, March.
    4. Christopher J. Tyson, 2007. "Cognitive Constraints, Contraction Consistency, and the Satisficing Criterion," Working Papers 614, Queen Mary, University of London, School of Economics and Finance.
    5. Isaac Levi, 2006. "Symposium on “Cognition and Rationality: Part I” Minimal rationality," Mind and Society: Cognitive Studies in Economics and Social Sciences, Fondazione Rosselli, vol. 5(2), pages 199-211, November.
    6. Jeffrey Richelson, 1977. "Conditions on social choice functions," Public Choice, Springer, vol. 31(1), pages 79-110, September.
    7. Bandyopadhyay, Taradas & Sengupta, Kunal, 2003. "Intransitive indifference and rationalizability of choice functions on general domains," Mathematical Social Sciences, Elsevier, vol. 46(3), pages 311-326, December.
    8. Michele Lombardi, 2007. "What Kind of Preference Maximization Does the Weak Axiom of Revealed Non-inferiority Characterize?," Working Papers 606, Queen Mary, University of London, School of Economics and Finance.
    9. Christopher Tyson, 2005. "Axiomatic Foundations for Satisficing Behavior," Economics Series Working Papers 2005-W03, University of Oxford, Department of Economics.
    10. Brandt, Felix & Harrenstein, Paul, 2011. "Set-rationalizable choice and self-stability," Journal of Economic Theory, Elsevier, vol. 146(4), pages 1721-1731, July.
    11. Taradas Bandyopadhyay, 2011. "Choice procedures and power structure in social decisions," Social Choice and Welfare, Springer, vol. 37(4), pages 597-608, October.
    12. Xu, Yongsheng & Yoshihara, Naoki, 2012. "Rationality and Solutions to Nonconvex Bargaining Problems: Rationalizability and Nash Solutions," Discussion Paper Series 580, Institute of Economic Research, Hitotsubashi University.
    13. Taradas Bandyopadhyay & Kunal Sengupta, 2006. "Rational Choice and von Neumann– Morgenstern’s Stable Set: The Case of Path-dependent Procedures," Social Choice and Welfare, Springer, vol. 27(3), pages 611-619, December.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:41:y:1973:i:2:p:187-237. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.